Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Swollen,itchy bumps. Tested for cholesterol, estrogen, bone density. Antibiotics taken. Treatment?

Hi there, my name is Nickey and I am 32years old! I just want to get a. Second opinion on my condition please!

I have round,red, swollen,itchy bumps just on my lower legs and it hurts like hell! (sorry) but it does! It comes and goes but no one can ever tell me really what it is! Had blood tested for colesterol, estrogen level, I even went for a bone desity scan and all tests came out good! Dr did give me antibiotics and it does work, pain is livable nou, still got the red bubps! O yes and they are warm to the toutch, but when in hot bath they really gets red and painfull! Please help!!!
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dermatologist 's  Response
Hi thanks for writing to healthcaremagic. You are suffering from a condition known as erythyma nodosum.It is an inflammation of fat cells in body under skin In about 30-50% of cases, the cause of EN is unknown EN may be associated with a wide variety of diseases, including infections (e.g., hepatitis C, tuberculosis, streptococcal, Mycoplasma pneumoniae, Yersinia, and Epstein-Barr virus), autoimmune disorders (e.g., inflammatory bowel disease or Behçet's disease), pregnancy, medications (sulfonamides, oral contraceptives, bromides), vaccinations, and cancer. EN may also occur in lepromatous leprosy.So it is always important to rule out causes,and it will be better you consult a dermatologist and undergo various blood investigations and punch biopsy of lesion.
For relief you can take nsaids like combiflam.Take bed rest,wet compression and leg elevation can also help you.You can use compreesive bandages.In most cases disease resolves within 3 to 6 weeks.
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor